I just took quetiapine for the first time last night. Fucking hell! It knocked me right out, I was drowsy at work and had to go buy energy tablets at lunchtime, which have helped somewhat but can't be a longterm solution. Tomorrow I'm supposed to double the dose. When does this side effect subside, anyone know? Or is the 'drugged up' feeling supposed to be there?
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...